# SDR JIKA20230316001

- Difficulty date: March 10, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N244DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT618B
- Aircraft time: 29,483 hours, 22,829 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2791032135
- Part serial: NA
- Condition: Cracked
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENROUTE TO KELP FROM KDFW, APPROXIMATELY 50 MINUTES PRIOR LANDING, BOTH LEFT AND RIGHT HYDRAULIC PRESSURE ANNUNCIATION LIGHTS ILLUMINATED. CREW CONSULTED QRH, CONTACTED ATC AND DECLARED AN EMERGENCY. GEAR WAS MANUALLY EXTENDED AND HAD 3 GREEN INDICATIONS.  AIRCRAFT SAFELY LANDED WITHOUT FURTHER ISSUE.  AIRPORT OPS DISPATCHED ARFF IN KELP. MAINTENANCE TROUBLESHOT SYSTEM AND FOUND CRACK IN HYDRAULIC LINE COMING FROM POWER PACK.  ALSO, BECAUSE HYDRAULIC PUMPS RAN DURING THE FLIGHT FOR MORE THAN THE MAXIMUM AMOUNT OF TIME WITHOUT FLUID, THESE PUMPS HAD TO BE REPLACED, AS WELL.
